Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Oscar Zariski
Title: Algebraic surfaces
Additional book information: Ergebnisse der Mathematischen Wissenschaften, Volume 3, Berlin, 1935, v + 198 pp.

Review Information:

Reviewer: Solomon Lefschetz
Journal: Bull. Amer. Math. Soc. 37 (2000), 94-95
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 42 (1936), 13–14
Review copyright: © Copyright 1999 American Mathematical Society